# SDR SWAA2023090898240

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 60,858 hours, 36,221 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ASSIST HANDLE BROKEN.<[01] REPLACED FWD SERVICE DOOR ASSIST HANDLE NUT IAW AMM 52-11-31. WORK PERFORMED BY E20763.
